# SDR UPS05844986

- Difficulty date: July 20, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT CK EMERGENCY EXIT LIGHT BY FWD ENTRY DOOR DID NOT COME ON.  PEANUT LIGHT UNDER FRONT INSTRUMENTS DO NOT COME ON AS WELL.     REPLACED BATTERY PACK/ RELAY UNIT IAW MM SEC 33-50-01. OPS CHK GOOD.
